MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® PST AMBER TUBES; BLOOD COLLECTION TUBE

BD CARIBE LTD. BD MICROTAINER® PST AMBER TUBES; BLOOD COLLECTION TUBE
Catalog Number 365987
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for no gel with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: per customer sample evaluation the reported condition was confirmed.The barrier gel station, qualified in august 2014, has a vision system that performs 100% inspection for the presence of barrier gel.In addition, an improvement in the vision system was implemented via validation in october 2014 to further increase presence of barrier gel detectability.
 
Event or Problem Description
It was reported that bd microtainer® pst amber tubes had no gel in the tube.No injury or medical intervention reported.

Brand Name
BD MICROTAINER® PST AMBER TUBES
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7099596
Report Number2618282-2017-00039
Device Sequence Number1131322
Product Code JKA
UDI-Device Identifier00382903659876
UDI-Public00382903659876
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2015
Device Catalogue Number365987
Device Lot Number429019N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2015
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;